Alberto Gandolfi
Alberto Gandolfi
Mathematics, New York University Abu Dhabi
Email verificata su nyu.edu
Titolo
Citata da
Citata da
Anno
Uniqueness of the infinite component in a random graph with applications to percolation and spin glasses
A Gandolfi, MS Keane, CM Newman
Probability Theory and Related Fields 92 (4), 511-527, 1992
1331992
Greedy lattice animals I: Upper bounds
JT Cox, A Gandolfi, PS Griffin, H Kesten
The Annals of Applied Probability, 1151-1169, 1993
951993
On the uniqueness of the infinite occupied cluster in dependent two-dimensional site percolation
A Gandolfi, M Keane, L Russo
The Annals of probability 16 (3), 1147-1157, 1988
861988
Greedy lattice animals II: Linear growth
A Gandolfi, H Kesten
The Annals of Applied Probability, 76-107, 1994
621994
On the uniqueness of the infinite cluster in the percolation model
A Gandolfi, G Grimmett, L Russo
Communications in mathematical physics 114 (4), 549-552, 1988
531988
Planning of school teaching during Covid-19
A Gandolfi
Physica D: Nonlinear Phenomena 415, 132753, 2021
232021
Zero-Temperature Dynamics of±J Spin Glasses¶ and Related Models
A Gandolfi, CM Newman, DL Stein
Communications in Mathematical Physics 214 (2), 373-387, 2000
232000
Exotic states in long-range spin glasses
A Gandolfi, CM Newman, DL Stein
Communications in mathematical physics 157 (2), 371-387, 1993
231993
Nonparametric estimations about species not observed in a random sample
A Gandolfi, CCA Sastri
Milan Journal of Mathematics 72 (1), 81-105, 2004
222004
Extremal two-correlations of two-valued stationary one-dependent processes
A Gandolfi, M Keane, V De Valk
Probability theory and related fields 80 (3), 475-480, 1989
211989
Greedy lattice animals: negative values and unconstrained maxima
A Dembo, A Gandolfi, H Kesten
Annals of probability, 205-241, 2001
172001
Conformal correlation functions in the Brownian loop soup
F Camia, A Gandolfi, M Kleban
Nuclear Physics B 902, 483-507, 2016
162016
Nucleotide excision repair and transcription-coupled DNA repair abrogate the impact of DNA damage on transcription
A Nadkarni, JA Burns, A Gandolfi, MA Chowdhury, L Cartularo, C Berens, ...
Journal of Biological Chemistry 291 (2), 848-861, 2016
142016
LRU is better than FIFO under the independent reference model
J Van Den Berg, A Gandolfi
Journal of applied probability 29 (1), 239-243, 1992
141992
Mortality containment vs. economics opening: optimal policies in a SEIARD model
A Aspri, E Beretta, A Gandolfi, E Wasmer
Journal of mathematical economics 93, 102490, 2021
132021
Percolation methods for SEIR epidemics on graphs
A Gandolfi
Dynamic models of infectious diseases, 31-58, 2013
112013
Uniqueness of the infinite cluster for stationary Gibbs states
A Gandolfi
The Annals of Probability, 1403-1415, 1989
111989
BK-type inequalities and generalized random-cluster representations
J van den Berg, A Gandolfi
Probability Theory and Related Fields 157 (1-2), 157-181, 2013
102013
Bond percolation in frustrated systems
E De Santis, A Gandolfi
Annals of probability, 1781-1808, 1999
81999
Brownian loops, layering fields and imaginary Gaussian multiplicative chaos
F Camia, A Gandolfi, G Peccati, TR Reddy
Communications in Mathematical Physics 381 (3), 889-945, 2021
42021
Il sistema al momento non può eseguire l'operazione. Riprova più tardi.
Articoli 1–20